Katalog GES

Consecutive Primitive Roots in a Finite Field. II

The proof of the theorem that every finite field of order $q (> 3)$ such that $q \not\equiv 7 (\operatorname{mod} 12)$ contains a pair of consecutive primitive roots is completed by consideration of the case in which $q \equiv 1 (\operatorname{mod} 60)$ . Full description

1st Person: Cohen, Stephen D.
Source: in Proceedings of the American Mathematical Society Vol. 94, No. 4 (1985), p. 605-611
More Articles
Type of Publication: Article
Language: English
Published: 1985
Keywords: research-article
Online: Volltext
  Search for full text

Similar Items

Cannot find similar records

Library Services

Search Options

Quick links